It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My daughter has Lupus Nephritis class 4. She has been thru all the treatment for and on cellcept for the past 5 years. She has just been able to stop it and has gained 10lbs in a few weeks. Could the Cellcept have kept her from gaining weight? Why would she gain so quickly after stopping the med or is there no connection?

I appreciate any in put!
Good morning. In her shoes, I'd speak with dr(s) right away. I think she'd want to rule out dangerous fluid retention, because that's one thing that can cause rapid weight gain (and there may be other things as well). Let us know how she's doing, best wishes, Vee





All times are GMT -7. The time now is 02:33 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!